# SDR ASAA2021052834963

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 51,891 hours, 15,657 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2089
- Condition: Failed
- Location: Stab Trim
- Part time: 60,015 hours, 20,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NO ELECTRIC YOKE TRIM ( BOTH YOKES) ON TAKE OFF. QRH COMPLETED WITH. MANUAL STABILIZER TRIM FUNCTIONED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED STAB TRIM MOTOR IAW B737-800 AMM 27-41-71 OPS CHECK OK.
